# SDR WTAA950119

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Part number: 29S7D513531
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SNA - LEFT INBOARD STABILIZER DE-ICE INOPERATIVE IN-FLIGHT.  RETURNED TO STATION WIHTOUT INCIDENT.  MAINTENANCE REPLACED LEFT INBOARD STABILIZER DE-ICE BOOT AND PERFORMED OPERATIONAL CHECK OF SYSTEM.  AIRFRAME DE-ICE SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
